# SDR AALA20140830003

- Difficulty date: August 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 6,504 hours, 2,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTING SYS INOPERATIVE.  REPLACED BATTERY PACKS.  OPERATIONS CHECKED NORMAL.
